Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: (1, 2)-symplectic Structures On Flag Manifolds
Author: Xiaohuan M.
Negreiros C.J.C.
Abstract: By using moving frames and directred digraphs, we study invariant (1,2)-symplectic structures on complex flag manifolds. Let F be a flag manifold with height k - 1. We show that there is a k-dimensional family of invariant (1,2)-symplectic metrics of any parabolic structure on F. We also prove any invariant almost complex structure J on F with height 4 admits an invariant (1,2)-symplectic metric if and only if J is parabolic or integrable.
Citation: Tohoku Mathematical Journal. , v. 52, n. 2, p. 271 - 282, 2000.
Rights: fechado
Identifier DOI: 
Date Issue: 2000
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-0039000114.pdf760.08 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.